# SDR USAA2012052900015

- Difficulty date: May 26, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 57,296 hours, 37,844 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT APPROXIMATELY 20 KTS, THE FLIGHT CREW GOT A TAKEOFF WARNING HORN.  THE CREW CHECKED FLAPS, TRIM AND SPEED BRAKE BUT TAKEOFF WARNING HORN REMAINED ON.  THE CREW ABORTED TAKEOFF AND WENT TO A TAXIWAY WHERE THEY RAN UP THE ENGINES, BUT COULD NOT DUPLICATE THE CONDITION.  MAINTENANCE ACCOMPLISHED TAKEOFF WARNING SYS CHECK IAW JOB CARD 03T10131001, NO DEFECTS WERE NOTED.
